MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION VERCISE GENUS; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN SYMPTOMS

BOSTON SCIENTIFIC NEUROMODULATION VERCISE GENUS; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN SYMPTOMS
Model Number DB-1432
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Confusion/ Disorientation (2553)
Date of Event 08/13/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the clinical study patient experienced confusion and disorientation eight day post-implant procedure that was moderate in severity.The deep brain stimulation patient was admitted to the hospital and administered medication.The reported event has since resolved.The physician assessed the event as having had a probable relationship to the procedure and not device or stimulation related.
 
Event or Problem Description
It was reported that the clinical study patient experienced confusion and disorientation eight day post-implant procedure that was moderate in severity.The deep brain stimulation patient was admitted to the hospital and administered medication.The reported event has since resolved.The physician assessed the event as having had a probable relationship to the procedure and not device or stimulation related.Additional information was received that the patient had their medication adjusted and the device reprogrammed.

Brand Name
VERCISE GENUS
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN SYMPTOMS
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
talar tahmasian
25155 rye canyon loop
valencia, CA 91355
6619494863
MDR Report Key15366769
Report Number3006630150-2022-04569
Device Sequence Number6277238
Product Code NHL
UDI-Device Identifier08714729985037
UDI-Public08714729985037
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date11/04/2022
Device Model NumberDB-1432
Device Catalogue NumberDB-1432
Device Lot Number201008
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/15/2022
Supplement Date Received by Manufacturer09/06/2022
Initial Report FDA Received Date09/06/2022
Supplement Report FDA Received Date10/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/04/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale